Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2017, Article ID 2867354, 7 pages
https://doi.org/10.1155/2017/2867354
Research Article

The Structure of Symmetric Solutions of the Matrix Equation over a Principal Ideal Domain

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, Naukova Str. 3b, L’viv, Ukraine

Correspondence should be addressed to V. M. Prokip; moc.liamg@pikorp.v

Received 20 June 2017; Accepted 18 September 2017; Published 5 November 2017

Academic Editor: Fatemeh P. Ali Beik

Copyright © 2017 V. M. Prokip. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. C. Brown, Matrices Over Commutative Rings, Marcel Dekker, New York, NY, USA, 1993. View at MathSciNet
  2. F. R. Gantmacher, The Theory of Matrices, vol. 2, Chelsea Publishing, New York, NY, USA, 1959. View at MathSciNet
  3. B. R. McDonald, Linear Algebra over Commutative Rings, vol. 87, Marcel Dekker, New York, NY, USA, 1984. View at MathSciNet
  4. S. Barnett, Matrix Methods for Engineers and Scientists, McGraw–Hill, London, UK, 1979.
  5. T. Kaczorek, “Polynomial and rational matrices,” in Applications in Dynamical Systems Theory, Communications And Control Engineering, Springer, Dortrecht, Netherlands, 2007. View at Google Scholar
  6. P. Lancaster and M. Tismenetsky, The Theory of Matrices, Academic Press, New York, NY, USA, 2nd edition, 1985. View at MathSciNet
  7. K. E. Chu, “Symmetric solutions of linear matrix equations by matrix decompositions,” Linear Algebra and its Applications, vol. 119, pp. 35–50, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. J. Don, “On the symmetric solutions of a linear matrix equation,” Linear Algebra and its Applications, vol. 93, pp. 1–7, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Dai, “On the symmetric solutions of linear matrix equations,” Linear Algebra and its Applications, vol. 131, pp. 1–7, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y.-T. Li and W.-J. Wu, “Symmetric and skew-antisymmetric solutions to systems of real quaternion matrix equations,” Computers & Mathematics with Applications, vol. 55, no. 6, pp. 1142–1147, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q.-F. Xiao, X.-Y. Hu, and L. Zhang, “The symmetric minimal rank solution of the matrix equation and the optimal approximation,” Electronic Journal of Linear Algebra, vol. 18, pp. 264–273, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C. G. Khatri and S. K. Mitra, “Hermitian and nonnegative definite solutions of linear matrix equations,” SIAM Journal on Applied Mathematics, vol. 31, no. 4, pp. 579–585, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Song, S. Yu, and M. Chen, “A new expression of the Hermitian solutions to a system of matrix equations with applications,” Algebra Colloquium, vol. 23, no. 1, pp. 167–180, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Z.-Y. Peng and X.-Y. Hu, “The reflexive and anti-reflexive solutions of the matrix equation ,” Linear Algebra and its Applications, vol. 375, pp. 147–155, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Hajarian, “Symmetric solutions of the coupled generalized Sylvester matrix equations via BCR algorithm,” Journal of The Franklin Institute, vol. 353, no. 13, pp. 3233–3248, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y.-X. Peng, X.-Y. Hu, and L. Zhang, “An iteration method for the symmetric solutions and the optimal approximation solution of the matrix equation ,” Applied Mathematics and Computation, vol. 160, no. 3, pp. 763–777, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Dajic and J. J. Koliha, “Equations ax = c and xb = d in rings and rings with involution with applications to Hilbert space operators,” Linear Algebra and its Applications, vol. 429, no. 7, pp. 1779–1809, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. A. Horn, V. V. Sergeichuk, and N. Shaked-Monderer, “Solution of linear matrix equations in a -congruence class,” Electronic Journal of Linear Algebra, vol. 13, pp. 153–156, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  19. C. Meng, X. Hu, and L. Zhang, “The skew-symmetric orthogonal solutions of the matrix equation ,” Linear Algebra and its Applications, vol. 402, pp. 303–318, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y. P. Zhang and C. Z. Dong, “The congruence class of the solutions to a system of matrix equations,” Journal of Applied Mathematics, vol. 2014, Article ID 703529, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  21. B. Zheng, L. Ye, and D. S. Cvetkovic-Ilic, “The congruence class of the solutions of some matrix equations,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 540–549, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. O. Helmer, “The elementary divisor theorem for certain rings without chain condition,” Bulletin (New Series) of the American Mathematical Society, vol. 49, pp. 225–236, 1943. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. I. Kaplansky, “Elementary divisors and modules,” Transactions of the American Mathematical Society, vol. 66, pp. 464–491, 1949. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. P. S. Kazimirskii, “Compatibility conditions for a nonhomogeneous system of linear equations in a noncommutative ring of principal ideals,” Nauchnyje Zapiski L’vovskogo Politehnicheskogo Instituta. Serija Fiziko-Matematicheskaja, vol. 30, no. 1, pp. 45–51, 1955 (Russian). View at Google Scholar · View at MathSciNet
  25. V. M. Prokip, “On the solvability of a system of linear equations over the domain of principal ideals,” Ukrainian Mathematical Journal, vol. 66, no. 4, pp. 633–637, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. S. Friedland, Matrices: Algebra, Analysis and Applications, World Scientific Publishing, Hackensack, NJ, USA, 2016. View at MathSciNet
  27. J. A. Hermida-Alonso, “On linear algebra over commutative rings,” in Handbook of Algebra, vol. 3, pp. 3–61, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  28. V. M. Prokip, “A structure of symmetric solutions of matrix equation AX = B over an arbitrary fieald (in Ukrainian),” Proceedings of the International Geometry Center, vol. 9, no. 1, pp. 31–37, 2016. View at Google Scholar